# SDR DALA2021061703308

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,721 hours, 8,073 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3317 ECAM DOOR L AFT CABIN. ALMOST AT LEVEL OFF. PRESS NORMAL. CORRECTIVE ACTION: PERFORMED TSM PROCEDURES 52-13, TEST OK. OPERATED DOOR SEVRAL TIMES NORMAL. CLEANED DEBRIS FROM DOOR AREA. (7372538)
